# SDR 200200232

- Difficulty date: April 5, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INBOARD LEADING EDGE FAIRING HAS AN (L) ANGLE CRACKED 3RD RIB FROM INBOARD END. REMOVED (L) ANGLE CRACKED, ORIGINAL MATERIAL 7075 PER CHEMICAL TEST 747 SRM 51-10-01 AND .030 PER CALIPER NR 99-0043 DUE DATE 04-02. FABRICATED (C) ANGLE FROM 7075-T6 .030 P.O.NR 221810 PER FLAT PATTERN LAYOUT 747 SRM 51-20-01 ALODINED AND PRIMED INSTALLED PER 747 SRM 51-30-02.
